Bounds for the multiplicities of the roots of a complex polynomial

A. I. Bonciocat, N. C. Bonciocat, A. Zaharescu

Research output: Contribution to journalArticlepeer-review


We refine a result of Dubickas on the maximal multiplicity of the roots of a complex polynomial, and obtain several separability criteria for complex polynomials with large leading coefficient. We also give p-adic analogous results for polynomials with integer coefficients.

Original languageEnglish (US)
Pages (from-to)587-598
Number of pages12
JournalProceedings of the Edinburgh Mathematical Society
Issue number3
StatePublished - Oct 1 2011


  • multiplicity of a root
  • non-Archimedean absolute value
  • separable polynomial

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Bounds for the multiplicities of the roots of a complex polynomial'. Together they form a unique fingerprint.

Cite this